# SDR SWIA2020010247543

- Difficulty date: December 5, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 30,263 hours, 28,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD- GOUGED RBL 36.20 30" ABOVE FLOOR (C-CHECK) RO 12/31/2019  DAMAGE FOUND TO BE OUT OF LIMITS PERFORMED CUTOUT AND MANUFACTURED AND INSTALLED REPAIR DOUBLERS ON AFT PRESSURE BULKHEAD AT RBL36.20 30" ABOVE FLOOR IAW BOMBARDIER REO. ACCOMPLSHED HFEC PER CRJ 200 NTM. NO DEFECTS NOTED. ACCOMPLISED U/T THICKNESS CRJ200 NTM 51-00-04 PART1. OLYMPUS 600 NORTEC, AV8958 CAL DUE: JULY, 2020. OLYMPUS 605 EPOC AV8959, CAL DUE: JULY,2020. PRESSURIZATION CHECK: GOOD  / ****WEIGHT CHANGE- NEGLIGIBLE****   / **** REF: (REO) FOR IN-SERVICE DEVIATION INSPECTION REQUIREMENTS.****
